OCTOBER 3

THURSDAY

 

5 pm - 6 pm

Filmmakers and audience gathering

 

6 pm - 6:15 pm

'Little hands', France, 2017

15min 

 

6:25 pm - 6:40pm

'Whitetail', USA, 2019

11min 

 

6:55 pm - 7:10 pm

'New Bronx', Poland, 2017

15min 

 

7:20 pm - 8:25 pm

'Here lies Beatrice', USA, 2019

12min 

 

'The breath that lives within a home', USA, 2019

25min 

 

'Euigon', Republic of Korea, 2019

NYC PREMIERE

23min 

 

8:40 pm - 8:55 pm

'Minor Key', Spain, 2018

12min 

 

9:00 pm - 9:35 pm

'In brief', Italy, 2019

NYC PREMIERE

7min 

 

'For while', USA, 2019

1min 

 

'Martellato', Hungary,2019

WORLD PREMIERE

3min 

 

'Sin titulo', Mexico, 2019

NYC PREMIERE

7min

 

'Aura', Germany, 2019

NYC PREMIERE

3min 

 

'Please and thank you', USA, 2019

NYC PREMIERE 

8min 

 

'What if black boys were butterflies', USA, 2019

4min 

 

10:00 pm -10:15 pm, Turkey, 2019

'Cleats'

NYC PREMIERE

11min 

 

10:20 pm - 10:35 pm, China, 2019

'Summer'

NYC PREMIERE

15min 

 

 

Afterparty at Pizzette

191 Graham Ave, Brooklyn, NY

 

OCTOBER 4

FRIDAY

 

6 pm - 7pm

Filmmakers and audience gathering 

 

7pm - 7:45 pm

Solutions Journalism Network talk

 

8 pm - 8:20 pm

'Spirit', Australia, 2019

NYC PREMIERE

19 min

 

8:30 pm - 8:50 pm

'Unbecoming', Canada, 2019

NYC PREMIERE 

19 min 

 

9:05 pm - 9:30 pm

'Hurricane', USA, 2019

NYC PREMIERE

25 min 

 

9:45 pm - 10:05 pm

'Broken waves', Canada, 2019

WORLD PREMIERE

21 min

 

10:15 pm - 10:20 pm

'Art of doodling', Australia, 2019

WORLD PREMIERE

5 min 

 

10:35 pm - 11:00 pm

'Charmaine & her best good friend', South Africa, 2019

NYC PREMIERE

22 min 

 

11:00 pm - 11:10 pm

'The calling', USA, 2018

9 min 

 

 

11:10 pm -11:30 pm Award ceremony

 

 

Afterparty at Reclamation bar 

817 Metropolitan Ave, Brooklyn, NY